Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Picone-type theorems for semidiscrete hyperbolic equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 88 (1983), 436-438
MSC: Primary 35B05; Secondary 35L20
MathSciNet review: 699409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A comparison theorem of Picone-type is established for hyperbolic boundary value problems by means of a semidiscrete approximation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35L20

Retrieve articles in all journals with MSC: 35B05, 35L20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699409-0
Keywords: Hyperbolic equations, Sturm comparison theorem, Picone theorem, semidiscrete system
Article copyright: © Copyright 1983 American Mathematical Society